Facebook Pixel

took postinor twice in two mnths,d secnd mnth i took it,saw blood for 3days nd m yt to see my real period,did a PTstrip tst nd oll negative.m worried,hlp pls

By December 10, 2015 - 3:06pm
Rate This

A friend den advsd mit to take vitamen supplemnt drugs to wash away d drug,is dat advisable?

Add a Comment1 Comments

HERWriter Guide

Hi binta_ anas

You posted on this already without saying you took Plan B. Please just post on one thread.

Your friend is incorrect. A multi-vitamin is not going to "flush" a drug out of your system and it has likely left by now anyway.

Your period is delayed because you are taking Plan B, you should not be taking it two months in a row, you need to be using condoms.

Your period will arrive when it's ready, until then you just have to wait it out, like all women.

December 10, 2015 - 3:44pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!